# SDR VNAA0409001

- Difficulty date: September 10, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 75 hours, 70 cycles
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A FIRE SYSTEM FAULT STATUS MESSAGE.  MAINTENANCE CONTROL HAD THE CREW RESET THE CIRCUIT BREAKERS CBP-1, N1, AND N2, IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 26-10-00 AND THE MESSAGE CLEARED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
